# SDR YENA20141026233

- Difficulty date: October 26, 2014
- Submitted: October 28, 2014
- Operation: Air carrier
- Aircraft: N556JB
- Make and model: Airbus A320-232
- Aircraft serial: 1904
- Aircraft time: 44,952 hours, 16,039 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 095184
- Condition: Failed
- Location: Emergency Lights
- Part time: 16,628 hours, 5,934 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE CHECK,  FOUND RT EPSU BATTERY FAILED. R & R THE BATTERY PACK IAW AMM 33-51-38.  OPS CHECKED GOOD.
